Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

The classification of quadrics


Author: T. J. I’A. Bromwich
Journal: Trans. Amer. Math. Soc. 6 (1905), 275-285
MSC: Primary 14H45
MathSciNet review: 1500711
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 14H45

Retrieve articles in all journals with MSC: 14H45


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1905-1500711-6
Article copyright: © Copyright 1905 American Mathematical Society